# SDR IPXA2015042488327

- Difficulty date: April 12, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 46,684 hours, 14,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, A THREE INCH CRACK WAS FOUND ON STRINGER 20R AT BS 1550, REPAIR IAW SR 4-2882995662 AND EO B767-5310-57269-A.
